Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Having irregular periods. Not cured by gynae CVP. What treatment or medication should be done?

i am 32 yr married woman i have 5 yr old son my married life is from last 6 yrs recently i have problem of irregular period and that period sometime goes 15 days i have bleeding continue sly from last 3 December my last month period is on 10 Nov 2012 i visited to gynecology doctor she prescribed me Gynec CVP but all in vain my bleeding is starting heavily i am now very irritate due to this issue please help to stop bleeding ............
Asked On : Thu, 13 Dec 2012
Answers:  1 Views:  189
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
OBGYN 's  Response
May 2013
Thanks for the query.
You better undergo ultrasound once to rule out any structural cause for irregular bleeding like fibroids, polyps etc.
If no structural causes are there, then the most possible cause could be hormonal fluctuation.
In that case you have to go for cyclical hormonal pills to control the bleeding and for regularization of menstrual flow.
You consult your doctor once and discuss these points with her.
Take care.

Answered: Thu, 13 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor